Article (Scientific journals)
Obligations and prohibitions in Talmudic deontic logic
Abraham, Michael; Gabbay, Dov M.; Schild, Uri J.
2011In Artificial Intelligence and Law, 19 (2-3), p. 117–148
Peer reviewed
 

Files


Full Text
chp%3A10.1007%2F978-3-642-14183-6_13.pdf
Publisher postprint (167.96 kB)
Download

All documents in ORBilu are protected by a user license.

Send to



Details



Disciplines :
Computer science
Identifiers :
UNILU:UL-ARTICLE-2011-500
Author, co-author :
Abraham, Michael
Gabbay, Dov M. ;  University of Luxembourg > Faculty of Science, Technology and Communication (FSTC) > Computer Science and Communications Research Unit (CSC) ; King’s College London, Department of Computer Science, London, UK ; Bar-Ilan University, Ramat-Gan, Israel
Schild, Uri J.
Language :
English
Title :
Obligations and prohibitions in Talmudic deontic logic
Publication date :
2011
Journal title :
Artificial Intelligence and Law
ISSN :
0924-8463
Publisher :
Springer Science & Business Media B.V.
Volume :
19
Issue :
2-3
Pages :
117–148
Peer reviewed :
Peer reviewed
Available on ORBilu :
since 10 March 2014

Statistics


Number of views
89 (2 by Unilu)
Number of downloads
326 (0 by Unilu)

Scopus citations®
 
8
Scopus citations®
without self-citations
6
OpenCitations
 
9

Bibliography


Similar publications



Contact ORBilu